# SDR SWAA2021021132673

- Difficulty date: November 11, 2020
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 54,342 hours, 32,160 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 146A94014
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRAP LOCATED AFT OF BS 767 BETWEEN RBL 21 TO LBL21 AND AFT CARGO COMPARTMENT WL 157.5 / REPLACED STRAP P/N:146A9401-4 LOCATED AFT OF BS 5767 BETWEEN RBL 21 TO LBL 21 AND WL 254.5 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02. MEASURE OF CORROSION ARE L=2.268; W=0.960; D= 0.04. TOOL USED DIG. CALIPER P/N:500-197-20; S/N:10271954; DUE DATE:22-APR-21.
